# SDR UALA2012030201308

- Difficulty date: March 2, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 71,826 hours, 27,280 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSE STA 525 REPAIRED PER ECRA 5330-04210.  WORK ACCOMPLISHED DURING SCAL HMV ON LP 9960565.  ACCOMP INITIAL INSPECTIONS PER PART 2 ON OR BEFORE THE AIRCRAFT REACHING 50,000 CYCLES PERFORM REPEAT AT INTERVALS NOT TO EXCEED 12,000 FLT CYC THEREAFTER.  REINSPECT AT 50,000 FLT CYCLES AND EVERY 12,000 FLT CYCLES THEREAFTER.  REPAIR INSTALLED PER ECRA 5330-04210.REPAIR OF DENT AT STA 525 AND STR 27L-28L .
